| Model Number |
CCWET6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A clinical manager reported that after intraocular lens (iol) implantation, the patient experienced diminished vision and glare.The iol was explanted in a secondary procedure within 2 months and replaced with another iol.The clinical reason for explant was reported as mechanical defect.There are two medical device reports associated with this report.This is 1 of 2.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).